PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Abstract and Applied Analysis
Volume
2003
Article Title
Fixed-point theorems for multivalued non-expansive mappings without uniform convexity
List of Authors
  • T. Domínguez Benavides
  • P. Lorenzo Ramírez
Article ID
172532
Article Type
No. of Pages
12 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
23 October 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$